Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NewEra

Accutane and the gym...?

Recommended Posts

Hi people, im currently going to the gym with a friend of mine who trying to keep his weight down, we go religiously 3 times a week.

I'm awaiting my dermatologist appointment next week and realise at some point I may have to go back onto accutane.

I remember last time I was on accutane i stopped going to the gym and stuff because its suppose to dry out your skin and i can suffer from strech marks when lifting weights due to growing quicker than my skin can handle. So I guessed my skin being dry could only increase the chances of me getting more stretch marks?

Im wanting to know if im correct in thinking this, i dont want to have to stop going to the gym again let my friend down but on the other hand i really dont want to get any more strech marks.

Thanks for the help.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×